Maps on noncommutative Orlicz spaces

Louis E. Labuschagne , Władysław Adam Majewski

Abstract

n/a
Author Louis E. Labuschagne
Louis E. Labuschagne,,
-
, Władysław Adam Majewski (FMPI / ITPA)
Władysław Adam Majewski,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesIllinois Journal of Mathematics, ISSN 0019-2082, (0 pkt)
Issue year2013
Vol55
No3
Pages1053-1081
Publication size in sheets1.5
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 0.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.067 (2) - 2013=0.413 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back